Modeling of SDN-based Network Behavior Based on Network Calculus Theory

Research Area: Volume 7,Issue 1, Jan. 2018 Year: 2018
Type of Publication: Article Keywords: Network Behavior, Network Calculus Theory, Latency, Performance, Software-Defined Networking, Network Node
Authors:
  • Samer Salah Thabit
  • Dr. Tariq Abdoalkarim Abdoalfathil
Journal: IJEIR Volume: 7
Number: 1 Pages: 31-36
Month: January
ISSN: 2277-5668
Abstract:
A new approach to modeling behavior of SDN-based networks is proposed in the paper. The main feature of the proposed approach is the ability to modeling boundary meanings of quality of service characteristics of Software-Defined Networking, taking into account the dynamic change network infrastructure and particular services degradation and subsequent analysis of the results based on mathematical apparatus of the theory of network calculus. In accordance with the basic principles of network calculus theory formed mathematical model of Software-Defined Networking infrastructure functioning, the analysis of temporal parameters of the process of service delivery. Examples of modeling the behavior of commutation element of Software-Defined Networking, taking into account the intensity of incoming requests, as well as various methods of data transfer, with aggregation and without aggregation of data flows, are also proposed in the paper

Indexed By:

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research
ISSN(Online) : 2319 – 1473
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics
ISSN(Online) : 2320 – 5121
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
ISSN(Online) : 2348 – 3997
www.ijras.org
Submissions open

Submission Open

"Submissions Open For Volume 7,Issue 5,Sept.-Oct.,2018"

Click here to submit article.........

Impact Factor (SJIF) : 3.121

UIF : 1.1094 , ICV = 75.71

Latest Updates

Submissions open

Submissions open

For

"Submissions Open For Volume 7,Issue 5,

Sept.-Oct.,2018"


 
Published Papers

Accepted Papers are published in

1. Recently Published Issue.

"Volume 7,Issue 5,Sept.-Oct.,2018"

Impact Factor (SJIF) : 3.121


 

Dear Authors

Once author receives paper id, please always mention it in subject of your mail.

"Submissions Open For Volume 7,Issue 5,Sept.-Oct.,2018"

Message for Authors